# SDR UPS08853619

- Difficulty date: October 5, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Condition: Misrepaired
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT LOWER LEADING EDGE DOUBLER I/B SIDE NR 3 PYLON AT STA XFS 225 DOES NOT MEET CRITERIA APPENDIX H STEP 5.  894-W4-31 AREA PREVIOUSLY REPAIRED FEF DC8 SRM 57-2-1 TR 57-83 FIG 14A.
